State operators on GMV algebras

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/84367

Show full item record


Title: State operators on GMV algebras
Author: Rachůnek, Jiří
Šalounová, Dana
Date issue: 2011
Citation: Soft computing. 2011, vol. 15, no. 2, p. 327-334.
URI: http://hdl.handle.net/10084/84367
ISSN: 1432-7643
1433-7479
DOI: 10.1007/s00500-010-0568-0
URI: http://dx.doi.org/10.1007/s00500-010-0568-0
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics